# SDR 9803695502

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502US
- Make and model: Boeing 757251
- Aircraft serial: 32191
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 734284A
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 39,204 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

LEFT ENGINE GENERATOR DROPPED OFF LINE ON TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE GENERATOR CONTROL UNIT WITH A SERVICEABLE PART.  RUN-UP AND SYSTEM CHECK WAS SATISFACTORY.
